# SDR USAA920081331

- Difficulty date: July 9, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 56,527 hours, 37,929 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG 8055785 - SAN-FLT NR 191- AFT FLT ATTENDANT EMERGENCY FLASHLIGHT NOT BLINKING.  MX REPLACED THE BATTERY PACK.  OPERATIONAL CHECK WAS GOOD. (B)
